The asymptotic behaviour of dynamic rent-seeking games

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record Chiarella, Carl en_US Szidarovszky, Ferenc en_US 2009-12-21T02:28:05Z 2009-12-21T02:28:05Z 2002 en_US
dc.identifier 2002000266 en_US
dc.identifier.citation Chiarella Carl and Szidarovszky Ferenc 2002, 'The asymptotic behaviour of dynamic rent-seeking games', Elsevier Science Ltd, vol. 43, no. 1/2, pp. 169-178. en_US
dc.identifier.issn 0898-1221 en_US
dc.identifier.other C1 en_US
dc.publisher Elsevier Science Ltd en_US
dc.relation.isbasedon en_US
dc.title The asymptotic behaviour of dynamic rent-seeking games en_US
dc.parent Computers and Mathematics with Applications en_US
dc.journal.volume 43 en_US
dc.journal.number 1/2 en_US
dc.publocation Oxford, UK en_US
dc.identifier.startpage 169 en_US
dc.identifier.endpage 178 en_US BUS.School of Finance and Economics en_US
dc.conference Verified OK en_US
dc.for 140199 en_US
dc.personcode 716350 en_US
dc.personcode 100815 en_US
dc.percentage 40 en_US Economic Theory not elsewhere classified en_US
dc.classification.type FOR-08 en_US
dc.staffid 100815 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record